# SDR USAA2013112500018

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 60,057 hours, 8,357 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: F52370649204
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK CHAFFING DAMAGE ON FWD CARGO DOOR INNER SKIN AT FR 23 BETWEEN BEAM 4 TO BEAM 5.  REPAIRED FWD CARGO DOOR INNER SKIN AT FR 23 BETWEEN BEAM 4 TO BEAM 5 IAW EA 505778.
